PENDEKATAN ICEBERG DALAM PEMBELAJARAN PEMBAGIAN PECAHAN DI SEKOLAH DASAR

Haji, Saleh (2014) PENDEKATAN ICEBERG DALAM PEMBELAJARAN PEMBAGIAN PECAHAN DI SEKOLAH DASAR. Infinity, 2 (1). pp. 75-84. ISSN 2089-6867

[img]
Preview
Text (Article)
B8B_SALEH HAJI_JURNAL NAS TDK TERAKREDITASI_INFINITY STKIP SIL_2013.pdf - Bibliography
Available under License Creative Commons GNU GPL (Software).

Download (10MB) | Preview
Item Type: Article
Subjects: L Education > L Education (General)
Divisions: Faculty of Education > Department of Mathematics Education
Depositing User: 022 Gofar Ismail
Date Deposited: 03 Apr 2014 09:00
Last Modified: 03 Apr 2014 09:00
URI: http://repository.unib.ac.id/id/eprint/7150

Actions (login required)

View Item View Item